# SDR SWIA2020021448436

- Difficulty date: November 12, 2019
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 40,206 hours, 34,146 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH: 601R-57-046 - WINGS - CENTER WING PRIMARY STRUCTURE - COLD WORKING OF FASTENER HOLES IN THE MAIN LANDING GEAR (MLG) TRUNNION FITTING REV C  PART(S)  A,  B   (C-CHECK) RO 2/10/2020   COMPLIED WITH WINGS - CENTER WING PRIMARY STRUCTURE - COLD WORKING OF FASTENER HOLES IN THE MAIN LANDING GEAR (MLG) TRUNNION FITTING REV C  PART(S)  A,  B AND REO.
